# SDR DALA2017062705012

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 55,927 hours, 20,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Adjust
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR HANDLE INOPERATIVE. ADJUSTED THE DOOR PANEL, OPS CHECKED NORMAL, OK FOR SERVICE.
